Totally annoyed and frustrated

Ok, so AF is totally on the way even though I still have three days of BC left to take.  I really thought I could have had a surprise "oopsie" this month since I have been on antibiotics and we DTD on CD 14 and 15, which should be ovulation time right??


I felt all kinds of pulling and tugging in my lower abdomen and had some slight spotting on monday. This felt TOTALLY different any stronger than anything I have ever felt, so I started thinking that maybe we really had gotten pregnant this time. Now with AF about to rear her ugly head, I dont think so. SO...what the heck was I feeling on monday? Was I just ovulating really late?


Another random question I have thought of is this:  When women are on BC, do we automatically ovulate half way through the cycle or is it possible that our body still "O's" when it naturally would without being on the pill? Does that make sense?

Posted on November 20, 2009 at 8:15 am
Combes2Be
4
04/04/2009
Combes2Be

Combes2Be

  • 4
  • 12
  • 2.54k
59
Followers
62
Following

(2) Comments

meanyprice
4
08/25/2009
meanyprice

meanyprice

  • 4
  • 8
  • 2.55k
26
Followers
30
Following

meanyprice

When you are on BC, you don't O.  This is one of the ways that BC works.  The other way is that BC makes the lining of the uterus not-suitable for implementation. 


Certain antibiotics cause your liver to improperly break-down and recirculate the estrogen in BC causing it to be less effective.  Only a few antibiotics have been proven to actually decrease the effectiveness of BC, not all of them, so you would have to be on one that does.  So you would have to be on the antibiotic long enough for it to make your BC ineffective, then for your body to trigger O.


CD 14/15 isn't necessiarly O time.  It varies from woman to woman and from month to month.  CD 14 being O time is a common misconception.

Posted on November 20, 2009 at 8:30 am
meanyprice
4
08/25/2009
meanyprice

meanyprice

  • 4
  • 8
  • 2.55k
26
Followers
30
Following

meanyprice

If you were on an antibiotic that causes BC to be less effective, the spotting/cramping could be breakthrough bleeding from the pill not working because of antibiotics.

Posted on November 20, 2009 at 8:32 am

Have a question? Contact Support
Top Contributors this Week
Linnn
18 posts
Canooknic
17 posts
NicholeB
17 posts
krosa
9 posts
lorna247
9 posts
ychris822
9 posts